# SDR SWAA2023051126820

- Difficulty date: April 13, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LAVATORY A EMERGENCY EXIT ASSY AT FWD GALLEY AREA 2023-247573<[01] REPLACED LAVATORY A EMERGENCY EXIT ASSY AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802 TEST IS OK.;[02] CERTIFIED WORK PERFORMED.
